PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

The Hyers–Ulam–Aoki Type Stability of Some Functional Equations on Banach Lattices

Volume 63 / 2015

Nutefe Kwami Agbeko Bulletin Polish Acad. Sci. Math. 63 (2015), 177-184 MSC: Primary 39B82; Secondary 46B30, 46B42. DOI: 10.4064/ba63-2-6

Abstract

In Agbeko (2012) the Hyers–Ulam–Aoki stability problem was posed in Banach lattice environments with the addition in the Cauchy functional equation replaced by supremum. In the present note we restate the problem so that it relates not only to supremum but also to infimum and their various combinations. We then propose some sufficient conditions which guarantee its solution.

Authors

  • Nutefe Kwami AgbekoInstitute of Mathematics
    University of Miskolc
    3515 Miskolc-Egyetemváros, Hungary
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image